# SDR SWAA020616

- Difficulty date: March 24, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 33,576 hours, 30,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND SHEAR TIE CRACKED AT BS 1040, BETWEEN STR'S 2R AND 3R.  REMOVED AND REPLACED SHEAR TIE PER SRM.
